# SDR GTIA2021090335966

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 52,454 hours, 24,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CABIN INSPECTION FOUND AFT MEGA PHONE INOP-R&R AFT MEGAPHONE IAW AMM 25-65-51. OPS CK GOOD.
